MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 LCS FEM A/P RESC GD STD; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS, INC. 1818910 LCS FEM A/P RESC GD STD; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Catalog Number 228733000
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 10/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Upon using the resection block and rod, the surgeon found that the rod didn't fit through the resection block properly.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no devices were returned.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS FEM A/P RESC GD STD
Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8029560
Report Number1818910-2018-74227
Device Sequence Number11144418
Product Code HAW
UDI-Device Identifier10603295110088
UDI-Public10603295110088
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K043223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number228733000
Device Lot NumberJ0206
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/14/2018
Supplement Date Received by Manufacturer12/20/2018
Initial Report FDA Received Date11/01/2018
Supplement Report FDA Received Date01/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1